# SDR TWAA0004302

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 75,588 hours, 80,116 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE VENTRAL STAIRWAY DOOR, LT FRAME O/B OF THE INNER DOOR HANDLE BAR HAD AN 11 INCH CRACK IN THE RADIUS.  REMOVED CRACKED FRAME AND FABRICATED NEW FRAME PER DRAWING 9915565.
